# SDR AUS20010764

- Difficulty date: July 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fan Blade
- Part number: 209062502101
- Condition: Failed
- Location: Rotorcraft Cooli
- Component: Rotorcraft Cooli
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE OIL COOLER BLOWER FAN BLADES SEPARATED FROM HUB.
